Formes quadratiques sur 𝔽 q [T]
Annales Mathématiques Blaise Pascal, Tome 9 (2002) no. 1, pp. 9-20.
@article{AMBP_2002__9_1_9_0,
     author = {A\"\i ssa, Houda},
     title = {Formes quadratiques sur $\mathbb {F}\_q [T]$},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {9--20},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {9},
     number = {1},
     year = {2002},
     zbl = {01805819},
     mrnumber = {1914259},
     language = {fr},
     url = {www.numdam.org/item/AMBP_2002__9_1_9_0/}
}
Aïssa, Houda. Formes quadratiques sur $\mathbb {F}_q [T]$. Annales Mathématiques Blaise Pascal, Tome 9 (2002) no. 1, pp. 9-20. http://www.numdam.org/item/AMBP_2002__9_1_9_0/

[1] M. Car. Quadratic forms on φq[t]. Journal of Number Theory. 61 p. no145-180, 1996. | MR 1418324 | Zbl 0870.11076

[2] H.D. Kloosterman. On the representations of numbers in the form ax2 + by2 + cz2 + dt2. Acta Math. 49 p. 407-464, 1926. | JFM 53.0155.01

[3] K. Prachar. Primzahlverteilung. Springer-Verlag, Berlin, 1957. | MR 87685 | Zbl 0080.25901

[4] J-P. Serre. Corps locaux. 2nd ed. Hermann, Paris, 1968. | MR 354618 | Zbl 0137.02601